Translator Disclaimer
November 2004 Lindelöf theorems for monotone Sobolev functions on uniform domains
Toshihide Futamura
Hiroshima Math. J. 34(3): 413-422 (November 2004). DOI: 10.32917/hmj/1150998512

Abstract

This paper deals with Lindelöf type theorems for monotone Sobolev functions on a uniform domain.

Citation

Download Citation

Toshihide Futamura. "Lindelöf theorems for monotone Sobolev functions on uniform domains." Hiroshima Math. J. 34 (3) 413 - 422, November 2004. https://doi.org/10.32917/hmj/1150998512

Information

Published: November 2004
First available in Project Euclid: 22 June 2006

zbMATH: 1070.31001
MathSciNet: MR2120522
Digital Object Identifier: 10.32917/hmj/1150998512

Subjects:
Primary: 31B25
Secondary: 46E35

Rights: Copyright © 2004 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.34 • No. 3 • November 2004
Back to Top